View Full Version : Hello all!!

06-27-2010, 10:08 AM
Hello everybody.

I am 22. I knew I was losing my hair years ago. Although, with some of the right hair gel and keeping it clean, I guess I never minded. This year, I am newly single and have noticed how bad it has gotten. So I went and seen someone. Already knowing about finasteride, minoxidil and nizoral. I left the place with a prescription for proscar etc. I cut them up into 4 pieces and take one every night. Not even two weeks later, it is now sunday night. On friday night, I started getting pains, weird pains, around my left testicle. I wouldn't describe this as painful. Maybe a little and only sometimes. This sensation has happened non stop since friday night. I haven't taken any finasteride since. I am obsessed with keeping my hair/ improving it. That if the pain stops then maybe a week later I would start again.

Any advice/ stories would be very helpful? I have searched the internet and read stories ALL weekend. Some terrifying. Some saying that it will stop.

06-27-2010, 11:26 AM
A lot of people get the ball ache thing. I would just continue using the drug.

Welcome to the forums.

06-27-2010, 02:00 PM
Hey, thanks.

Have you any experience with this?? It's not too pleasant and is really worrying me. A non stop feeling for 48hours. Surely it is not a good idea to continue using it! I had noticed erections had decreased a little but I read this to be not such a serious side effect. However, it says testicular pain is serious and a doctor should be seen immediately!

06-27-2010, 02:52 PM
At least its a sign you have genuine meds and that they will most likely help you.

I guess you should go back to doctor and mention it... hopefully pains will pass.

06-27-2010, 04:38 PM
Hey man.
I've been on prop for about a month soon. Until this point i've had some sensation in my testicles. Not pain though, but i definately could feel something going on. Im justing taking it as a sign that the meds are working and riding it out. I've read about a whole lot who has experienced these things and it seems that it always go away after a while.
But if you are really uncomfortable with it, i definately think you should consult your doctor.
Good luck.

06-27-2010, 04:47 PM
Non stop everyday for a month? Does it effect you?

06-28-2010, 06:11 AM
No not nonstop. Just once in a while. But it doesn't really bother me. It just feel like when you haven't gotten your load off in a while ;)